# SDR 2007UALA00691

- Difficulty date: March 7, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 14,993 hours, 6,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO GREEN HYDRAULIC SYSTEM FAILURE.  GEAR WAS MANUALLY EXTENDED.  REPLACED NR 1 ENGINE HYDRAULIC PUMP, AND NR 1 ENGINE HYDRAULIC PUMP CASE DRAIN FILTER PRECAUTIONARY.  LEAK WAS DETERMINED TO BE CAUSED BY A CHECK VALVE PACKING IN THE NR 1 ENGINE PYLON.  REPLACED O-RING.  LEAK CHECKED GOOD.  NFF ON PUMP BY THE SHOP.
